On a problem of Gauss
Doklady Akademii Nauk, Tome 238 (1978) no. 5, pp. 1021-1024
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_5_a1,
author = {K. I. Babenko},
title = {On a problem of {Gauss}},
journal = {Doklady Akademii Nauk},
pages = {1021--1024},
year = {1978},
volume = {238},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_5_a1/}
}
K. I. Babenko. On a problem of Gauss. Doklady Akademii Nauk, Tome 238 (1978) no. 5, pp. 1021-1024. http://geodesic.mathdoc.fr/item/DAN_1978_238_5_a1/